Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 23, NWS Lake Charles, LA

February 18, 2012Cameron Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 18, 2012, 9:33 AM CST for Cameron Parish, Vermilion Parish, Louisiana. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2012, 9:33 AM CST (15:33 UTC)
Expired
Feb 18, 2012, 10:30 AM CST
In force
57 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Cameron Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 100 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 4:46 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2012-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2012-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
635 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS54 KLCH 181533
SVRLCH
LAC023-113-181630-
/O.NEW.KLCH.SV.W.0023.120218T1533Z-120218T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
933 AM CST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...ROCKEFELLER WILDLIFE REFUGE...ROCKEFELLER WILDLIFE
  RANGE...
  SOUTHERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...PECAN ISLAND...INTRACOASTAL CITY...FRESHWATER
  CITY...FORKED ISLAND...

* UNTIL 1030 AM CST

* AT 933 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM FORKED ISLAND
  TO 9 MILES SOUTHEAST OF ROCKEFELLER WILDLIFE REFUGE...MOVING EAST
  AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORKED ISLAND BY 940 AM CST...
  PECAN ISLAND BY 945 AM CST...
  ESTHER BY 950 AM CST...
  INTRACOASTAL CITY BY 1000 AM CST...
  FRESHWATER CITY BY 1010 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CST
SATURDAY MORNING FOR SOUTHWEST LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2954 9241 2965 9281 2995 9251 2982 9203
      2974 9209 2972 9213 2970 9212 2953 9227
TIME...MOT...LOC 1533Z 283DEG 25KT 2989 9229 2959 9262

$$
JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 9:07 AM CST, 26 minutes earlier.

Area forecast discussion, Feb 18, 9:07 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
907 AM CST SAT FEB 18 2012

.UPDATE...
AFTER COORDINATION WITH SPC...HAVE EXTENDED SEVERE THUNDERSTORM
WATCH NUMBER 27 TO THE EAST TO COVER THE LEADING EDGE OF THE BOW
ECHO FEATURE HEADING ALONG I-10. SO FAR WE HAVE RECEIVED A COUPLE
OF WIND DAMAGE REPORTS WITH THE SQUALL LINE. ALSO...RADAR HAS BEEN
DETECTING BRIEF SPIN-UPS ALONG IT AS WELL. BESIDE THE WIND
DAMAGE/ISOLATED TORNADO IMPACT...HEAVY RAINFALL WITH THE POTENTIAL
FOR FLOODING WILL CONTINUE FOR THE NEXT FEW HOURS.

RUA

&&

.PREV DISCUSSION... /ISSUED 549 AM CST SAT FEB 18 2012/

AVIATION...RAIN AND STORMS ARE EXPECTED TODAY WITH IFR CONDITIONS
EXPECTED AND BRIEF LIFR CONDITIONS POSSIBLE WITH LOW CEILINGS AND
VIS IN RAIN. WINDS MAY BE ERRATIC NEAR STORMS, HOWEVER OVERALL WINDS
WILL BE AROUND 10 KNOTS AND SLOWLY CHANGE THROUGH THE DAY AS LOW
PRESSURE MOVES BY.

PREV DISCUSSION... /ISSUED 436 AM CST SAT FEB 18 2012/

.FLOODING RAINS AND STRONG WINDS POSSIBLE TODAY...

DISCUSSION...A WARM FRONT IS SLOWLY LIFTING NORTH AND IS NEARING THE
COASTAL SECTIONS OF THE CWA WHILE LOW PRESSURE ORGANIZES OVER
SOUTH TX. THE SURFACE LOW WILL MOVE NE TODAY AND IS EXPECTED TO
TRAVEL FROM AROUND THE HOUSTON/GALVESTON AREA ROUGHLY ACROSS LCH,
AND THEN TOWARD OPELOUSAS AND MARKSVILLE. THE WARM FRONT WILL ALSO
LIFT NORTH ROUGHLY TO ALONG THAT LINE WITH THE COOLER AIR MASS
NORTH AND THE WARMER AND HIGHER TD AIR MASS TO THE SOUTH. ALSO
THROUGH TODAY, THE SHORT WAVE IN W TX, NM, AND N MEXICO WILL MOVE
NE WHILE SLOWLY FLATTENING. HIGH MOISTURE CONTENT, UPPER DIVERGENCE
AND SURFACE LIFT WILL PROVIDE AMPLE RAINFALL TO THE REGION TODAY
AND A FLOOD WATCH IS IN EFFECT THROUGH 6 PM. DUE TO COOLER AIR MASS
TO THE NORTH OF THE WARM FRONT SVR POTENTIAL WILL BE MINIMAL
ACROSS THE NORTHERN SECTIONS OF THE CWA, HOWEVER IN THE WARM
SECTOR, ACROSS THE SOUTH HALF, THERE IS A SLIGHT RISK OF A SEVERE
STORM WITH HIGH WINDS BEING THE MAIN THREAT. CAPE IS EXPECTED TO
BE FAIRLY LOW, HOWEVER SHEAR WILL BE VERY GOOD, AND WITH THE LARGER
HODOGRAPH COMES THE THREAT OF AN ISOLATED TORNADO AS WELL.

THIS EVENING THE LOW WILL MOVE EAST OF THE CWA AND RAIN CHANCES
WILL DECREASE. A COOLER AND DRIER AIR MASS WILL MOVE INTO THE
REGION FOR SUNDAY AS HIGH PRESSURE MOVES BY. MONDAY THE RIDGE WILL
MOVE TO ALONG THE ATLANTIC COAST STARTING THE RETURN FLOW LOCALLY.
A WEAK FRONT IS EXPECTED TO DRIFT INTO THE AREA TUE WITH ONLY A
SLIGHT INC IN POPS. RAIN CHANCES WILL INC A BIT MORE ON WED AS A
SHORT WAVE PASS THE REGION ALONG WITH ANOTHER WEAK FRONT.

MARINE...WINDS AND WAVES WILL INC TODAY AHEAD OF A LOW PRESSURE
SYSTEM THAT WILL MOVE ACROSS FAR SE TX AND S LA. AS THE LOW MOVES
E TO NE AND AWAY FROM THE AREA STRONG NW WINDS ARE EXPECTED AS
RIDGE BUILDS IN. THIS WILL CAUSE SCA CONDITIONS ACROSS THE GULF
WATERS THROUGH TONIGHT AND INTO SUNDAY. HIGH PRESSURE WILL QUICKLY
MOVE ACROSS THE AREA SUNDAY AND MONDAY WITH WINDS AND SEAS
DECREASING.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  70  46  63  42  65 / 100  40  10  10  10
KBPT  68  45  62  45  65 / 100  30  10  10  10
KAEX  57  43  61  39  65 / 100  60  10  10  10
KLFT  71  48  62  42  66 / 100  50  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...EAST
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...VERNON...WEST CAMERON.

TX...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
     HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
     ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
     TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM 6 PM CST THIS EVENING THROUGH
     LATE TONIGHT FOR THE FOLLOWING ZONES: CALCASIEU LAKE...
     SABINE LAKE...VERMILION BAY.

&&
Hazardous weather outlook, Feb 18, 5:44 AM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
544 AM CST SAT FEB 18 2012

GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-191200-
VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-
EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
544 AM CST SAT FEB 18 2012

...SEVERE THUNDERSTORMS AND FLOODING POSSIBLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TODAY WITH HEAVY
RAINFALL AND SEVERE STORMS POSSIBLE.

THUNDERSTORMS: THE BIGGEST THREATS WILL BE VERY HEAVY RAINFALL AND
STRONG GUSTY WINDS TO AROUND 60 MPH WITH THE STRONGEST STORMS. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE AREA THIS
MORNING AND THE WATCH WILL LIKELY BE EXTENDED INTO THE AFTERNOON
FOR PORTIONS OF THE AREA.

FLOODING: DUE TO THE RECENT RAINFALL AND THE HEAVY RAINFALL
EXPECTED TODAY FLOODING OF POORLY DRAINED LOCATIONS MAY OCCUR. A
FLOOD WATCH IS IN EFFECT THROUGH 6PM FOR ALL OF THE AREA. FLOODING
ALONG SOME AREA RIVERS IS ALREADY ONGOING AND MAY INCREASE
DOWNSTREAM FROM AREAS THAT RECEIVE HEAVY RAINFALL.

TORNADOES: THERE IS A SLIGHT CHANCE OF A SHORT LIVED AND ISOLATED
TORNADO TODAY MAINLY ALONG AND SOUTH OF A BEAUMONT TO OPELOUSAS LINE.

HAIL: THERE IS AN OUTSIDE CHANCE THAT AN ISOLATED SEVERE STORM MAY
PRODUCE HAIL TO AROUND THE SIZE OF QUARTERS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FLOODING ALONG AREA RIVERS THAT ARE ALREADY AT OR ABOVE FLOOD STAGE WILL
BE A CONCERN OVER THE NEXT FEW DAYS HAS HEAVY RAINFALL THAT OCCURS
TODAY FLOWS TO THE GULF. PLEASE SEE THE LATEST RIVER FLOOD
STATEMENTS AND WARNING FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH EARLY THIS EVENING.

GMZ430-432-450-452-455-470-472-475-191200-
SABINE LAKE-CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
544 AM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS WILL INCREASE TODAY AS A LOW PRESSURE SYSTEM TRAVELS
ALONG THE COAST. NORTH TO NORTHWEST WINDS WILL INCREASE BEHIND THE
LOW AS HIGH PRESSURE BUILDS IN. WINDS AND SEAS WILL INCREASE INTO
SMALL CRAFT ADVISORY CRITERIA AT GREATER THAN 20 KNOTS AND HIGHER
THAN 6 FEET ACROSS THE GULF WATERS.

THUNDERSTORMS IN THE COASTAL WATERS MAY PRODUCE STRONG GUSTY WINDS OVER
34 KNOTS AND LOCALLY HIGHER SEAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND SEAS WILL REMAIN ELEVATED INTO SUNDAY MORNING AND
DECREASE INTO SUNDAY MID DAY AS HIGH PRESSURE MOVES IN.

.SPOTTER INFORMATION STATEMENT...

MARINERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, Feb 18, 6:54 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 AM CST SAT FEB 18 2012

LAZ033-044-045-181400-
ST. LANDRY LA-LAFAYETTE LA-UPPER ST. MARTIN LA-
654 AM CST SAT FEB 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE AND ST.
MARTIN PARISHES UNTIL 800 AM CST...

AT 649 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF ARNAUDVILLE...MOVING NORTHEAST
AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE PELBA AND BUTTE LA ROSE BY 700 AM...
  ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND KROTZ SPRINGS BY 705 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM SATURDAY
MORNING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3022 9148 3028 9190 3043 9201 3065 9174
      3056 9175 3051 9173 3050 9170 3043 9163
      3039 9162 3037 9164 3026 9159 3025 9156
      3024 9149 3023 9147

JT
Local storm report, Feb 18, 8:55 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
855 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND GST     10 E GRAND LAKE         30.03N 93.10W
02/18/2012  E60 MPH          CAMERON            LA   NWS EMPLOYEE

&&

MMARCOTT
Local storm report, Feb 18, 8:57 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     3 N SULPHUR             30.27N 93.36W
02/18/2012                   CALCASIEU          LA   PUBLIC

            POWER LINES BLOWN DOWN.

&&

MMARCOTT
Local storm report, Feb 18, 9:12 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     JENNINGS                30.22N 92.66W
02/18/2012                   JEFFERSON DAVIS    LA   LAW ENFORCEMENT

            A TREE WAS BLOWN ONTO A HOUSE ON SHANNON DRIVE AND POWER
            LINES WERE DOWNED.

&&

BRAZZELL
Local storm report, Feb 18, 9:32 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     TSTM WND GST     4 WNW GRAND LAKE        30.05N 93.33W
02/18/2012  M63 MPH          CAMERON            LA   SHIP

&&

BRAZZELL
Local storm report, Feb 18, 9:33 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
933 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     FUNNEL CLOUD     DUSON                   30.23N 92.19W
02/18/2012                   LAFAYETTE          LA   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT.

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 5:08 AM CSTSpecial Weather StatementLCHAllen37 min
Feb 18, 5:33 AM CSTSpecial Weather StatementLCHEvangeline27 min
Feb 18, 6:26 AM CSTSpecial Weather StatementLCHVernon34 min
Feb 18, 6:54 AM CSTSpecial Weather StatementLCHSaint Landry66 min
Feb 18, 7:14 AM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Cameron61 min
Feb 18, 7:21 AM CSTAreal Flood AdvisoryLCHBeauregard, Vernon84 min
Feb 18, 7:23 AM CSTSpecial Marine WarningLCH67 min
Feb 18, 7:27 AM CSTAreal Flood AdvisoryLCHCalcasieu, Cameron93 min
Feb 18, 7:58 AM CSTSevere Thunderstorm WarningLCHAcadia, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vermilion62 min
Feb 18, 8:01 AM CSTTornado WarningLCHCameron29 min
Feb 18, 8:07 AM CSTSpecial Marine WarningLCH53 min
Feb 18, 8:12 AM CSTFlash Flood WarningLCHCalcasieu3 hr
Feb 18, 8:30 AM CSTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis, Lafayette, Vermilion60 min
Feb 18, 8:37 AM CSTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion23 min
Feb 18, 8:38 AM CSTAreal Flood AdvisoryLCHAcadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more4 hr
Feb 18, 8:51 AM CSTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion24 min
Feb 18, 9:00 AM CSTSpecial Marine WarningLCH60 min
Feb 18, 9:02 AM CSTRiver Flood WarningLCHCalcasieu7 days
Feb 18, 9:02 AM CSTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis5 days
Feb 18, 9:02 AM CSTRiver Flood WarningLCHVernon3 days
Feb 18, 9:02 AM CSTRiver Flood WarningLCHBeauregard, Calcasieu13 hr
Feb 18, 9:09 AM CSTTornado WarningLCHAcadia, Lafayette, Vermilion36 min
Feb 18, 9:19 AM CSTSevere Thunderstorm WarningLCHVermilion56 min
Feb 18, 9:22 AM CSTTornado WarningLCHAcadia, Lafayette38 min
Feb 18, 9:34 AM CSTTornado WarningLCHAcadia, Lafayette, Vermilion28 min
Feb 18, 9:41 AM CSTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, Vermilion64 min
Feb 18, 9:46 AM CSTTornado WarningLCHSaint Landry, Saint Martin29 min
Feb 18, 9:54 AM CSTSpecial Marine WarningLCH66 min
Feb 18, 10:09 AM CSTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion66 min
Feb 18, 10:17 AM CSTSpecial Marine WarningLCH58 min
Feb 18, 10:20 AM CSTAreal Flood WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis, Lafayette, Saint Landry and 2 more6 hr
Feb 18, 10:46 AM CSTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry3 hr
Feb 18, 10:54 AM CSTRiver Flood WarningLCHLafayette, Vermilion34 hr
Feb 18, 10:54 AM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary50 min
Feb 18, 11:01 AM CSTSpecial Marine WarningLCH43 min
Feb 18, 11:16 AM CSTAreal Flood WarningLCHBeauregard, Calcasieu4 hr
Feb 18, 3:41 PM CSTAreal Flood AdvisoryLCHIberia, Saint Martin, Vermilion109 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.